# SDR AALA202205233192

- Difficulty date: May 11, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N104NN
- Make and model: Airbus A321-231
- Aircraft serial: 5895
- Aircraft time: 27,731 hours, 5,713 cycles
- Engine: Iae V2533A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Part number: V2533A5QEC
- Part serial: V17002
- Condition: Failed
- Location: Zone 400 - Nac/P
- Part time: 27,742 hours, 5,727 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: #2 ENGINE FAILED TO MAKE TAKEOFF POWER. REJECTED TAKE OFF UNDER 80 KNOTS. **SUPPLEMENTAL REPORT FOR AALA202205133192: REPLACED #2 ENGINE PER JOB CARD 26L40071004.** (CLOSED)
